Boundedness of solutions of ordinary differential equations and Lyapunov functions

George R. Sell

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)477-490
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume9
Issue number3
DOIs
StatePublished - Dec 1964

Bibliographical note

Funding Information:
* The research on this paper was supported Army Research Office (Durham).

Funding Information:
in part by a grant from the U. S.

Cite this